+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-4; - Issue-02

Review Article

June 22, 2017

Another Proof of the Brezis-Lieb Lemma

  Yanjin Chen, Yue Zhang

  Sch J Phys Math Stat | 53-56

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

April 22, 2017

Effects of Radiation and Chemical Reaction on MHD Flow Past Over Vertical Plate with Variable Temperature and Mass Diffusion

  U. S. Rajput, Gaurav Kumar

  Sch J Phys Math Stat | 35-43

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

May 22, 2017

Lower Triangular Vector Bilinear Autoregressive Time Series Model

  Iberedem A. Iwok

  Sch J Phys Math Stat | 44-52

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

June 26, 2017

Measurement of Beliefs, Attitudes, Emotions and Valuation in Training About the Teaching of Mathematics

  Carlos Eduardo Valdivieso Taborga, Oscar Álvaro Valdivieso Taborga

  Sch J Phys Math Stat | 57-78

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

June 28, 2017

Properties of Solutions for a Degenerate Parabolic Equation with Nonlinear Sources

  Zhoujin Cui

  Sch J Phys Math Stat | 79-86

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

June 28, 2017

Hybrid Orthonormal Bernstein and Block-Pulse Functions for solving nonlinear Volterra integral equations

  Mohamed A. Ramadan, Mohamed R. Ali

  Sch J Phys Math Stat | 87-95

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India